My doctor up my dosage from 50mg to 100mg, I'm a little nervous on taken the whole 100 because of the side effects. Been on sertraline for 8 weeks-4 weeks 25 mg - 4 weeks 50mg and now starting 100 mg. first few days on25 I thought I was gonna lose it because of the added anxiety but the doc prescribed me klonopin.5 which help a lot.
Zoloft - Can I split my 100 mg sertraline tablet?
- 23 Jan 2016 by Jdog76
- 7 February 2016
- zoloft, obsessive compulsive disorder, panic disorder, sertraline, side effect, dosage, anxiety and stress, nervous, doctor, tablet
Added 23 Jan 2016:
Just want to know if I can split the 100mg to 50mg and take my old 50mg and spit to 25mg
Hi i am taking sertraline100 mg. I just thought it was too much with my other meds, i called my pharmacist and he told me i can cut it in half. As for the 50mg you can cut it in half if it is scored which is a line down the middle. Hop this helps. P.s. do not cut them in half if they are not scored.
Jdog76; Really you should try and get to the dose the doctor wants you on it is rare when you have been going up this slowly that the side effects would be as bad as they were when you started it at 25mg but both the tablets have a split on them and can be broken if you really want to try and just bump it up a little.YOUR side effects are hanging around because everytime the doctor changes the dose you get side effects for a short period after you start the new dose.give it a try and see if it helps anymore but please try and get it upto what the doctor wants you on. Chuck1957
My doc told me to split my 100 mg to 50 mg for a wk, then go and take the 100 mg after a week. The generic I had was easy just to break apart with my hands. Back then, I never upped my dosage because I was doing well w/the 50 mgs. Now that I'm older & have had more crap in my life it's harder to find the right med & dosage. I also take 1 mg of Klonopin at nite.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2015 • 1 answer
Posted 6 Mar 2017 • 3 answers
Posted 27 Jun 2017 • 5 answers
Posted 20 Nov 2017 • 4 answers
Posted 6 days ago • 2 answers